# SDR FDEA201211073903

- Difficulty date: November 7, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N965FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27622
- Aircraft time: 38,569 hours, 13,443 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAME BS 1460 S23-24L UPPER FLANGE DENTED.   R & R  FRAME IAW SRM 51-40-02,  FABRICATED  NEW FRAME, LOCATED AND DRILLED IAW SRM 51-40-02 AND INSTALLED IAW SRM 51-40-02 AND DWG 146N1014.  MAJOR  REPAIR.
